Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 38, Issue 1, March 2023  pp. 97–106.

On the transcendance of Palindromic Rosen continued fractions with subspace theorem

Authors:  Manel Jellali and Yosra Besbes
Author institution: Mathematics Department, Faculty of Sciences of Sfax, University of Sfax

Summary:  In this paper, we consider the Hecke groups G{p} generated by the matrices (1 λ {p} 0 1 ) and (0 -1 1 0), where λ{p}=2cos (π/p) with p≥3. Then we establish a transcendence criterion of certain palindromic Rosen continued fractions using the Subspace theorem.

Contents   Full-Text PDF